Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 321, NWS Norman, OK

June 7, 2018Johnston County, Marshall County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 7, 2018, 3:14 PM CDT for Johnston County, Marshall County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2018, 3:14 PM CDT (20:14 UTC)
Expired
Jun 7, 2018, 3:48 PM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS54 KOUN 072014
SVROUN
OKC069-095-072100-
/O.NEW.KOUN.SV.W.0321.180607T2014Z-180607T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
314 PM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Johnston County in southeastern Oklahoma...
  Northern Marshall County in southeastern Oklahoma...

* Until 400 PM CDT

* At 314 PM CDT, a severe thunderstorm was located near Mannsville,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Madill, Tishomingo, Dickson, Mannsville, Ravia, Lebanon, Russett,
  Little City, northern Lake Texoma and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3412 9697 3417 9694 3424 9693 3426 9668
      3412 9658 3411 9659 3411 9658 3410 9658
      3393 9690
TIME...MOT...LOC 2014Z 334DEG 15KT 3416 9686 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
029 
WWUS54 KOUN 072042
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
342 PM CDT THU JUN 7 2018

OKC069-072052-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Johnston OK-
342 PM CDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JOHNSTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
      3417 9664 3416 9664 3416 9662 3415 9661
      3414 9661 3414 9660 3413 9658 3411 9659
      3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2042Z 334DEG 15KT 3405 9680 

$$

OKC095-072100-
/O.CON.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Marshall OK-
342 PM CDT THU JUN 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN MARSHALL COUNTY...

At 342 PM CDT, a severe thunderstorm was located near Madill, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Madill, Lebanon, Little City, northern Lake Texoma and Oakland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
      3417 9664 3416 9664 3416 9662 3415 9661
      3414 9661 3414 9660 3413 9658 3411 9659
      3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2042Z 334DEG 15KT 3405 9680 

HAIL...<.75IN
WIND...60MPH
 
$$

MAHALE
443 
WWUS54 KOUN 072048
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
348 PM CDT THU JUN 7 2018

OKC095-072058-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-180607T2100Z/
Marshall OK-
348 PM CDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3412 9697 3417 9694 3417 9667 3416 9665
      3417 9664 3416 9664 3416 9662 3415 9661
      3414 9661 3414 9660 3413 9658 3411 9659
      3411 9658 3410 9658 3393 9690 3394 9690
TIME...MOT...LOC 2047Z 334DEG 15KT 3403 9679 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:05 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 7, 3:05 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
305 PM CDT Thu Jun 7 2018

.DISCUSSION...
Strong to occasionally severe storms across southern Oklahoma,
continue to push slowly southward this afternoon. An associated
outflow boundary extends from near Mangum to north of Vernon and
Wichita Falls, then east along the Red River. The convection
early this morning and afternoon has certainly change the airmass
across roughly the eastern two-thirds of Oklahoma with the
exception of far southeast Oklahoma. Despite decent insolation
across northwestern and west central Oklahoma, very breezy east
and southeast winds are keeping temperatures somewhat cooler.

Mid level clouds over the Texas Panhandle are moving east and
developing as a wave approaches the area from New Mexico.
Increased lift and the outflow boundary in southwest Oklahoma may
result in severe convection over the next hour or two. If storms
form, large hail and damaging wind gusts will be likely as storms
move east and southeast.

After the wave moves east of the area Friday a period of dry
weather may begin. We will keep in some slight chances of rain for
Friday evening as a few storms may move across parts of western
and northern Oklahoma.

A shortwave may skirt the southern plains on Sunday but for now will
keep POPS below 20 percent.

Thunderstorm chances may increase again by late Tuesday into
Wednesday as storms form to the north of Oklahoma and move
southward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  93  73  94 /  20  10  10   0
Hobart OK         73  97  74  98 /  40  10  10   0
Wichita Falls TX  76  97  76  98 /  20  10  10   0
Gage OK           70  97  71 100 /  30  10  20   0
Ponca City OK     71  92  72  94 /  20  10  20   0
Durant OK         74  91  73  92 /  20   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 7, 12:23 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1223 PM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-081100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1223 PM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms across parts of
western Oklahoma and western north Texas. A marginal risk covers
the rest of Oklahoma and north Texas.

.Location...
The slight risk area is generally along and west of an Alva to
Frederick and Seymour Texas line. The rest of the area is included
in a marginal risk.

.Timing...
The most likely time for severe storms will be from 1 pm through
about midnight.

.Impacts...
Hail to the size of golf balls and winds to 70 mph will be
possible with the stronger storms. Locally heavy rainfall is
also a concern with flooding possible.

.Discussion...
Scattered to widespread showers and thunderstorms will continue
to develop along and ahead of an outflow boundary this afternoon
and evening. Unstable air ahead of the boundary will result in a
risk of severe storms, especially across southwest Oklahoma and
western north Texas. Other storms are expected to develop across
the Texas Panhandle near a dryline. Storms that develop in
panhandle will move into western Oklahoma and western north Texas
during the evening

.Spotter and Emergency Management Statement...
Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should be prepared for severe
weather operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 1:51 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
151 PM CDT THU JUN 7 2018

OKZ037-044-045-TXZ085-086-090-071915-
Tillman OK-Cotton OK-Jefferson OK-Clay TX-Wichita TX-Wilbarger TX-
151 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...southern
Cotton...southwestern Jefferson...northern Clay...Wichita and east
central Wilbarger Counties Until 215 PM CDT...

AT 147 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 4 miles north of Davidson
to near Randlett to 5 miles west of Sugden, moving south at 20 MPH.

HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...

Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Electra,
Grandfield, Ryan, Petrolia, Byers, Dean, Randlett, Davidson, Jolly,
Devol, Sugden, Loveland, Sheppard AFB, Oklaunion, Pleasant Valley and
Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3390 9856 3416 9922 3438 9905 3423 9849
      3413 9796 3388 9797 3389 9798 3376 9798
TIME...MOT...LOC 1847Z 12DEG 19KT 3431 9907 3417 9851 3409 9807

MAHALE
Special weather statement, Jun 7, 2:12 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 PM CDT THU JUN 7 2018

OKZ040>042-046-047-051-071945-
Carter OK-Garvin OK-Johnston OK-Pontotoc OK-Marshall OK-Murray OK-
212 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR Carter...southeastern Garvin...
western Johnston...southwestern Pontotoc...northwestern Marshall and
Murray Counties Until 245 PM CDT...

AT 210 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Fitzhugh to 3 miles southeast of Dougherty to
near Healdton, moving southeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Healdton, Wilson, Dickson,
Mannsville, Roff, Springer, Mill Creek, Fitzhugh, Dougherty, Gene
Autry, Tatums, Ratliff City, Hickory, Graham, Reagan and Turner
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3408 9756 3454 9756 3461 9715 3477 9683
      3454 9659 3414 9684 3407 9697
TIME...MOT...LOC 1910Z 332DEG 22KT 3469 9684 3437 9700 3421 9749

MAHALE
Special weather statement, Jun 7, 2:26 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
226 PM CDT THU JUN 7 2018

OKZ033-036-TXZ083>086-072015-
Harmon OK-Jackson OK-Wichita TX-Foard TX-Wilbarger TX-Hardeman TX-
226 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson...southern Wichita...east central Foard...
Wilbarger and Hardeman Counties Until 315 PM CDT...

AT 224 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 5 miles south of Duke to 4
miles north of Vernon to 3 miles northeast of Electra to 3 miles east
of Iowa Park, moving west at 35 MPH.

HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...

Locations impacted include...
Northern Wichita Falls, Vernon, Quanah, Iowa Park, Electra,
Chillicothe, Eldorado, Sheppard AFB, Harrold, Goodlett, Lockett,
Medicine Mound, Fargo, Odell, Oklaunion, Grayback, Pleasant Valley,
Haynesville, Rayland and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3454 10000 3465 9954 3422 9922 3395 9843
      3385 9892 3401 9951 3410 9977 3443 10000
TIME...MOT...LOC 1924Z 76DEG 32KT 3458 9958 3421 9931 3405 9886 3396
9861

MAHALE
Special weather statement, Jun 7, 2:28 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
228 PM CDT THU JUN 7 2018

TXZ085-072000-
Wilbarger TX-
228 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Wilbarger County
Until 300 PM CDT...

AT 224 PM CDT, a strong thunderstorm was located 4 miles west of
Fargo, moving northeast at 5 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3422 9943 3432 9946 3439 9930 3424 9921
TIME...MOT...LOC 1924Z 247DEG 6KT 3430 9935

MAHALE
Local storm report, Jun 7, 2:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND GST     1 NW SULPHUR            34.52N 96.99W
06/07/2018  M58 MPH          MURRAY             OK   AWOS

            58 MPH GUST MEASURED AT SULPHUR MUNINCIPAL
            AIRPORT.

&&

PW
Special weather statement, Jun 7, 2:52 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
252 PM CDT THU JUN 7 2018

OKZ033-034-036-072030-
Harmon OK-Greer OK-Jackson OK-
252 PM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR east central Harmon...south
central Greer and northwestern Jackson Counties Until 330 PM CDT...

AT 248 PM CDT, a strong thunderstorm was located near Duke, moving
east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Duke and McQueen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3458 9969 3472 9972 3478 9945 3465 9939
TIME...MOT...LOC 1948Z 250DEG 23KT 3466 9963

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:23 AM CDTFlash Flood WarningOUNLogan, Noble, Payne5 hr
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 9:59 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 10:59 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:04 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain, Pottawatomie116 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:42 PM CDTFlash Flood WarningOUNCarter, Johnston, Murray3 hr
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.